Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The separation principle for impulse control problems


Author: José-Luis Menaldi
Journal: Proc. Amer. Math. Soc. 82 (1981), 439-445
MSC: Primary 93E99; Secondary 60G35
DOI: https://doi.org/10.1090/S0002-9939-1981-0612736-6
MathSciNet review: 612736
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, one shows that the combined problem of optimal impulse control and filtering, for a stochastic linear dynamic system observed via a noisy linear channel, can be reduced to two independent problems of impulse control and filtering, respectively.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 93E99, 60G35

Retrieve articles in all journals with MSC: 93E99, 60G35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0612736-6
Keywords: Separation principle, filtering problems, quasi-variational inequalities, ellipticparabolic operators, impulse control problems, degenerate diffusions
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society